Pairs well with
Indications:
For the temporary relief of pain and reduction of fever associated with headache, toothache, menstrual cramps, backache, rheumatic and muscular pain, and cold and flu.
Information:
- Combination medication containing Paracetamol and Ibuprofen
- Each tablet contains: Paracetamol 500 mg and Ibuprofen 150 mg
- Inactive ingredients: colloidal anhydrous silica, croscarmellose sodium, magnesium stearate, maize starch, microcrystalline cellulose, pregelatinised maize starch, purified talc, sodium starch glycolate
Description:
- For the temporary relief of pain and reduction of fever
- Relieves headache, toothache, menstrual cramps, backache, rheumatic and muscular pain, and cold and flu
Benefits:
- Relieves Pain and Reduces Fever
- Relieves Headache, Toothache, Menstrual Cramps, Backache, Rheumatic and Muscular Pain, and Cold and Flu
- Combination Medication for Multi-Symptom Relief
How to Use:
- To be taken orally
- Dosage and administration to be as directed by the physician or as per the label instructions
Dosage:
- Adults and children 12 years of age and over: Take 1-2 tablets every 4-6 hours as needed. Do not exceed 8 tablets in 24 hours.
- Children under 12 years of age: Do not use.
Warning:
- Do not use this product if you have a history of stomach problems, such as heartburn
- Do not use this product if you are taking certain medications, such as warfarin or other blood thinners
- Do not use this product if you are pregnant or breastfeeding
- Do not exceed the recommended dose
The information provided in the product description above is for guidance purposes only and is sourced directly from the manufacturer or supplier. While we strive for accuracy, some details may be incomplete or incorrect. We recommend using the product description as a reference and verifying the information upon receiving the product. This includes details such as usage instructions, potential side effects, ingredients, application guidelines, and any warnings.
If you have any questions or concerns about the product, please don’t hesitate to reach out to us via live chat or by calling 0527749353.


- Unit price
- / per
Your details are protected and safe with us.

Have questions or need advice? Our team of experts is here to help! Whether you need more information about a product, assistance with choosing the right option, or guidance on how to use it, we’ve got you covered.
Please note that due to Ramadan, working hours will be from 9:00 AM to 3:00 PM.
Adding product to your cart
Frequently Bought Together
Pairs well with
Indications:
For the temporary relief of pain and reduction of fever associated with headache, toothache, menstrual cramps, backache, rheumatic and muscular pain, and cold and flu.
Information:
- Combination medication containing Paracetamol and Ibuprofen
- Each tablet contains: Paracetamol 500 mg and Ibuprofen 150 mg
- Inactive ingredients: colloidal anhydrous silica, croscarmellose sodium, magnesium stearate, maize starch, microcrystalline cellulose, pregelatinised maize starch, purified talc, sodium starch glycolate
Description:
- For the temporary relief of pain and reduction of fever
- Relieves headache, toothache, menstrual cramps, backache, rheumatic and muscular pain, and cold and flu
Benefits:
- Relieves Pain and Reduces Fever
- Relieves Headache, Toothache, Menstrual Cramps, Backache, Rheumatic and Muscular Pain, and Cold and Flu
- Combination Medication for Multi-Symptom Relief
How to Use:
- To be taken orally
- Dosage and administration to be as directed by the physician or as per the label instructions
Dosage:
- Adults and children 12 years of age and over: Take 1-2 tablets every 4-6 hours as needed. Do not exceed 8 tablets in 24 hours.
- Children under 12 years of age: Do not use.
Warning:
- Do not use this product if you have a history of stomach problems, such as heartburn
- Do not use this product if you are taking certain medications, such as warfarin or other blood thinners
- Do not use this product if you are pregnant or breastfeeding
- Do not exceed the recommended dose
The information provided in the product description above is for guidance purposes only and is sourced directly from the manufacturer or supplier. While we strive for accuracy, some details may be incomplete or incorrect. We recommend using the product description as a reference and verifying the information upon receiving the product. This includes details such as usage instructions, potential side effects, ingredients, application guidelines, and any warnings.
If you have any questions or concerns about the product, please don’t hesitate to reach out to us via live chat or by calling 0527749353.
Frequently Bought Together
Frequently Bought Together
Recommended Products Just for You
Directly from manufacturers
100% Payment Protection
Climate/Temperature controlled packaging and delivery
Same Day and Next Day Delivery - All over UAE